# SDR HALA2021081600116

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,072 hours, 6,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 2L EMER EXIT SIGN LENSE NOT SECURED. CORRECTIVE ACTION: RE-SECURED 2L EMER EXIT SIGN. (7721493)
